# SDR YENA20151204626

- Difficulty date: December 4, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 2352
- Aircraft time: 44,323 hours, 15,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION L2 DOOR CUTOUT UNDERNEATH SCUFF PLATE TOP EDGE FOUND CORRODED.  R & R L2 DOOR CUTOUT DOOR SILL IAW SRM 51-74-00, 51-44-11, 51-72-11.
